# SDR HEEA079889

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Aircraft time: 12,995 hours
- Engine: Allsn 250C30S
- Engine time: 8,254 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146483
- Condition: Damaged
- Location: Engine
- Part time: 592 hours, 2,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO VIBRATION AND SULFIDATION OF TURBINE WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED 25 PERCENT OF THE 1ST STAGE WHEEL BLADE TIPS MISSING DUE TO SULFIDATION. SCRAPPED.
